Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems

Sergey Dashkovskiy, Svyatoslav Pavlichkov, Zhong-Ping Jiang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The paper focuses on the problem of global uniform asymptotic stabilization of switched triangular form systems with unobservable dynamic uncertainties and with unknown switching signal. We prove that if the dynamic uncertainty is treated as external disturbance, then the triangular system can be stabilized with arbitrarily small gain w.r.t. the dynamic uncertainty. Then, using an extension of the wellknown small gain theorem to the case of switched systems with arbitrary switchings, we obtain the uniform asymptotic stabilization of the overall interconnected system.

Original languageEnglish (US)
Title of host publication2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages5264-5269
Number of pages6
ISBN (Print)9781467357173
DOIs
StatePublished - 2013
Event52nd IEEE Conference on Decision and Control, CDC 2013 - Florence, Italy
Duration: Dec 10 2013Dec 13 2013

Other

Other52nd IEEE Conference on Decision and Control, CDC 2013
CountryItaly
CityFlorence
Period12/10/1312/13/13

Fingerprint

Small Gain Theorem
Uniform Asymptotics
Switched Systems
Stabilization
Nonlinear Systems
Uncertainty
Arbitrary
Triangular Systems
Interconnected Systems
Large scale systems
Triangular
Disturbance
Unknown

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Cite this

Dashkovskiy, S., Pavlichkov, S., & Jiang, Z-P. (2013). Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems. In 2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013 (pp. 5264-5269). [6760717] Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/CDC.2013.6760717

Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems. / Dashkovskiy, Sergey; Pavlichkov, Svyatoslav; Jiang, Zhong-Ping.

2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013. Institute of Electrical and Electronics Engineers Inc., 2013. p. 5264-5269 6760717.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Dashkovskiy, S, Pavlichkov, S & Jiang, Z-P 2013, Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems. in 2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013., 6760717, Institute of Electrical and Electronics Engineers Inc., pp. 5264-5269, 52nd IEEE Conference on Decision and Control, CDC 2013, Florence, Italy, 12/10/13. https://doi.org/10.1109/CDC.2013.6760717
Dashkovskiy S, Pavlichkov S, Jiang Z-P. Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems. In 2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013. Institute of Electrical and Electronics Engineers Inc. 2013. p. 5264-5269. 6760717 https://doi.org/10.1109/CDC.2013.6760717
Dashkovskiy, Sergey ; Pavlichkov, Svyatoslav ; Jiang, Zhong-Ping. / Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems. 2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013. Institute of Electrical and Electronics Engineers Inc., 2013. pp. 5264-5269
@inproceedings{d505aa92f95444348437e1687a184683,
title = "Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems",
abstract = "The paper focuses on the problem of global uniform asymptotic stabilization of switched triangular form systems with unobservable dynamic uncertainties and with unknown switching signal. We prove that if the dynamic uncertainty is treated as external disturbance, then the triangular system can be stabilized with arbitrarily small gain w.r.t. the dynamic uncertainty. Then, using an extension of the wellknown small gain theorem to the case of switched systems with arbitrary switchings, we obtain the uniform asymptotic stabilization of the overall interconnected system.",
author = "Sergey Dashkovskiy and Svyatoslav Pavlichkov and Zhong-Ping Jiang",
year = "2013",
doi = "10.1109/CDC.2013.6760717",
language = "English (US)",
isbn = "9781467357173",
pages = "5264--5269",
booktitle = "2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

TY - GEN

T1 - Uniform asymptotic stabilization of nonlinear switched systems with arbitrary switchings and with dynamic uncertainties by means of small gain theorems

AU - Dashkovskiy, Sergey

AU - Pavlichkov, Svyatoslav

AU - Jiang, Zhong-Ping

PY - 2013

Y1 - 2013

N2 - The paper focuses on the problem of global uniform asymptotic stabilization of switched triangular form systems with unobservable dynamic uncertainties and with unknown switching signal. We prove that if the dynamic uncertainty is treated as external disturbance, then the triangular system can be stabilized with arbitrarily small gain w.r.t. the dynamic uncertainty. Then, using an extension of the wellknown small gain theorem to the case of switched systems with arbitrary switchings, we obtain the uniform asymptotic stabilization of the overall interconnected system.

AB - The paper focuses on the problem of global uniform asymptotic stabilization of switched triangular form systems with unobservable dynamic uncertainties and with unknown switching signal. We prove that if the dynamic uncertainty is treated as external disturbance, then the triangular system can be stabilized with arbitrarily small gain w.r.t. the dynamic uncertainty. Then, using an extension of the wellknown small gain theorem to the case of switched systems with arbitrary switchings, we obtain the uniform asymptotic stabilization of the overall interconnected system.

UR - http://www.scopus.com/inward/record.url?scp=84902324689&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84902324689&partnerID=8YFLogxK

U2 - 10.1109/CDC.2013.6760717

DO - 10.1109/CDC.2013.6760717

M3 - Conference contribution

SN - 9781467357173

SP - 5264

EP - 5269

BT - 2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013

PB - Institute of Electrical and Electronics Engineers Inc.

ER -